# SDR DALA2020110203544

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N333DX
- Make and model: Airbus A321-211
- Aircraft serial: 8026
- Aircraft time: 8,293 hours, 3,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergenc Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE, LOCATIONS 603.  CORRECTIVE ACTION: INSTALLED EXIT SIGN COVER, AS REQUIRED.
